# SDR GTIA2018052502663

- Difficulty date: May 25, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 31,244 hours, 14,455 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PACK 1 INOP DUE TO ODOR EVENT REF LP 2416400-1. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. PREFORMED TSM 71-00-00-810-801-A FOUND DE-OILER SEAL ON ENG NR 1 TO BE LEAKING. REMOVED AND REPLACED DE-OILER SEAL ASSY IAW AMM 72-60-31. OPS CHECK AND LEAK CHECK GOOD. RAN PACK 1 OFF ENG NR 1 IAW AMM 71-00-00 AND 21-51-00. ODOR IS NO LONGER PRESENT. A/C RETURNED TO NORMAL CONFIG PLACARD REMOVED.
